# SDR 03FDEA02182

- Difficulty date: December 13, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11
- Aircraft serial: 48603
- Aircraft time: 36,560 hours, 8,422 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Leaking
- Location: Hydraulic Line
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRBORNE 1.5 HRS AT FL333 HYD SYSTEM 1 FLUID LEVEL DROPPED TO 0.0 LEVEL II HYD 1 FAIL ILLUMINATED, QRH REVIEWED.  FOUND NIPPLE FITTING LEAKING, FWD OUTBOARD FITTING ON THE TOP OF HYD MANIFOLD WHERE THE 4 FILTERS ARE  LOCATED.  REMOVED RT PUMP'S PRESSURE LINE THAT RUNS FROM RT  PUMP TO HYD MANIFOLD DUE TO LINE LEAKING.  REMOVED AND REPLACED BOTH UPPER AND LOWER HYD PUMP PER MD-11 MM 29-11-20-4 AND INSTALLED NEW PRESSURE LINE.  REMOVED AND REPLACED ALL FILTERS ON THE MANIFOLD PER MD-1129-12-41-2.  INSTALLED NEW FILTERS PER MD-11 M/M 29-12-41-2.
